Alert archive / Texas / Wind Advisories in 2020
Wind Advisory 11, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at May 7, 2020, 9:33 PM CDT for 24 counties in Texas. It took effect at May 7, 2020, 11:00 PM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2020, 9:33 PM CDT (02:33 UTC)
- In effect from
- May 7, 2020, 11:00 PM CDT
- Expired
- May 8, 2020, 12:00 PM CDT
- In force
- 13 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 4361 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
725 WWUS74 KLUB 080233 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 933 PM CDT Thu May 7 2020 TXZ021>044-081200- /O.NEW.KLUB.WI.Y.0011.200508T0400Z-200508T1700Z/ Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King- Yoakum-Terry-Lynn-Garza-Kent-Stonewall- Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, Floydada, Lockney, Matador, Roaring Springs, Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, Slaton, Ralls, Crosbyton, Spur, Dickens, Dumont, Guthrie, Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, New Home, ODonnell, Post, Lake Alan Henry, Jayton, Aspermont, and Old Glory 933 PM CDT Thu May 7 2020 ...WIND ADVISORY IN EFFECT FROM 11 PM TONIGHT UNTIL NOON CDT FRIDAY... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...The southern Texas Panhandle, South Plains and Rolling Plains. * WHEN...From 11 PM tonight until noon CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Winds will peak immediately behind a cold front late tonight into the predawn hours on Friday, weaken toward daybreak, then peak again mid-morning on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
521 WWUS74 KLUB 080512 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 1212 AM CDT Fri May 8 2020 TXZ021>038-081100- /O.UPG.KLUB.WI.Y.0011.000000T0000Z-200508T1700Z/ /O.NEW.KLUB.HW.W.0001.200508T0512Z-200508T1100Z/ /O.NEW.KLUB.WI.Y.0012.200508T1100Z-200508T1700Z/ Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King- Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, Floydada, Lockney, Matador, Roaring Springs, Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, Slaton, Ralls, Crosbyton, Spur, Dickens, Dumont, and Guthrie 1212 AM CDT Fri May 8 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO NOON CDT TODAY... * WHAT...For the High Wind Warning, north winds 35 to 45 mph with gusts up to 60 mph. For the Wind Advisory, north winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northwest and the Panhandle of Texas. * WHEN...For the High Wind Warning, until 6 AM CDT early this morning. For the Wind Advisory, from 6 AM this morning to noon CDT today. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ039>044-081100- /O.CON.KLUB.WI.Y.0011.000000T0000Z-200508T1700Z/ Yoakum-Terry-Lynn-Garza-Kent-Stonewall- Including the cities of Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, New Home, ODonnell, Post, Lake Alan Henry, Jayton, Aspermont, and Old Glory 1212 AM CDT Fri May 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WHAT...North winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Terry, Lynn, Garza, Kent, Stonewall and Yoakum Counties. * WHEN...Until noon CDT today. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
160 WWUS74 KLUB 080820 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 320 AM CDT Fri May 8 2020 TXZ021>023-027>029-033>035-081100- /O.CAN.KLUB.HW.W.0001.000000T0000Z-200508T1100Z/ /O.EXT.KLUB.WI.Y.0012.200508T0820Z-200508T1700Z/ Parmer-Castro-Swisher-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock- Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, Tulia, Happy, Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, and Slaton 320 AM CDT Fri May 8 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...North winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Lamb, Castro, Swisher, Parmer, Bailey, Hale, Cochran, Lubbock and Hockley Counties. * WHEN...Until noon CDT today. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ024>026-030>032-036>038-081100- /O.CON.KLUB.HW.W.0001.000000T0000Z-200508T1100Z/ /O.CON.KLUB.WI.Y.0012.200508T1100Z-200508T1700Z/ Briscoe-Hall-Childress-Floyd-Motley-Cottle-Crosby-Dickens-King- Including the cities of Silverton, Quitaque, Turkey, Memphis, Childress, Kirkland, Floydada, Lockney, Matador, Roaring Springs, Paducah, Cee Vee, Ralls, Crosbyton, Spur, Dickens, Dumont, and Guthrie 320 AM CDT Fri May 8 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WHAT...For the High Wind Warning, north winds 35 to 45 mph with gusts up to 55 mph. For the Wind Advisory, north winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Childress, Briscoe, Hall, King, Motley, Floyd, Cottle, Dickens and Crosby Counties. * WHEN...For the High Wind Warning, until 6 AM CDT early this morning. For the Wind Advisory, until noon CDT today. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ039>044-081100- /O.CON.KLUB.WI.Y.0011.000000T0000Z-200508T1700Z/ Yoakum-Terry-Lynn-Garza-Kent-Stonewall- Including the cities of Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, New Home, ODonnell, Post, Lake Alan Henry, Jayton, Aspermont, and Old Glory 320 AM CDT Fri May 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WHAT...North winds 25 to 30 mph with gusts up to 50 mph. * WHERE...Terry, Lynn, Garza, Kent, Stonewall and Yoakum Counties. * WHEN...Until noon CDT today. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
851 WWUS74 KLUB 081051 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 551 AM CDT Fri May 8 2020 TXZ024>026-030>032-036>038-081700- /O.EXP.KLUB.HW.W.0001.000000T0000Z-200508T1100Z/ /O.CON.KLUB.WI.Y.0012.200508T1100Z-200508T1700Z/ Briscoe-Hall-Childress-Floyd-Motley-Cottle-Crosby-Dickens-King- Including the cities of Silverton, Quitaque, Turkey, Memphis, Childress, Kirkland, Floydada, Lockney, Matador, Roaring Springs, Paducah, Cee Vee, Ralls, Crosbyton, Spur, Dickens, Dumont, and Guthrie 551 AM CDT Fri May 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... ...HIGH WIND WARNING WILL EXPIRE AT 6 AM CDT EARLY THIS MORNING... * WHAT...North winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Childress, Briscoe, Hall, King, Motley, Floyd, Cottle, Dickens and Crosby Counties. * WHEN...Until noon CDT today. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ021>023-027>029-033>035-081700- /O.CON.KLUB.WI.Y.0012.000000T0000Z-200508T1700Z/ Parmer-Castro-Swisher-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock- Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, Tulia, Happy, Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, and Slaton 551 AM CDT Fri May 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WHAT...North winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Lamb, Castro, Swisher, Parmer, Bailey, Hale, Cochran, Lubbock and Hockley Counties. * WHEN...Until noon CDT today. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ039>044-081700- /O.CON.KLUB.WI.Y.0011.000000T0000Z-200508T1700Z/ Yoakum-Terry-Lynn-Garza-Kent-Stonewall- Including the cities of Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, New Home, ODonnell, Post, Lake Alan Henry, Jayton, Aspermont, and Old Glory 551 AM CDT Fri May 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WHAT...North winds 25 to 30 mph with gusts up to 45 mph. * WHERE...Terry, Lynn, Garza, Kent, Stonewall and Yoakum Counties. * WHEN...Until noon CDT today. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at May 7, 8:04 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 7, 8:04 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion...UPDATED National Weather Service Lubbock TX 804 PM CDT Thu May 7 2020 .UPDATE... The severe storm that affected parts of Hall and Childress Counties earlier this evening was now raging well to our east. While the dryline was retreating through the southeast South Plains, northwest Rolling Plains and southeast Texas Panhandle, we don't expect any additional convection to develop along it locally as capping should prevail. Thus, we have canceled the Severe Thunderstorm Watch ahead of schedule. A Red Flag Warning does remain in effect across the southwestern Texas Panhandle and northwestern South Plains until 9 pm, when winds should diminish enough for critical fire weather conditions to abate. Lastly, we are watching cooler air spilling out of southeast Colorado and southern Kansas. This cold front will likely be the focus for additional convective development later this evening in the northern/central Texas Panhandle. This activity will propagate southeastward and could clip our far northeast zones (around Childress), though it is more likely to miss our CWA to the north and east around and after midnight. However, the entire FA will experience strong northerly winds behind the cold front as it sweeps through the South Plains after midnight. These winds may venturing into advisory levels (sustained above 30 mph) in spots. We will be taking a closer look at this and may issue a Wind Advisory for some/most/all of the area later this evening/night. Stay tuned! && .PREV DISCUSSION... /issued 650 PM CDT Thu May 7 2020/ AVIATION... Severe storm that narrowly missed KCDS earlier is now about 30 nm east of the terminal and moving eastward. The dryline is lingering just west of KCDS, though we don't expect it to generate any more storms nearby this evening. However, additional convection will fire along a cold front as it races southward through the Texas Panhandle this evening, but this activity is expected to propagate southeastward into western Oklahoma, likely missing KCDS to the northeast. All three terminals will experience strong northerly winds behind the FROPA, potentially sustained near 30 knots at times. In addition, there could be a brief window (~1-2 hours) when postfrontal stratus dips to MVFR levels, but this is less than certain and has only been hinted at with a scattered MVFR deck. The strong/gusty northerly winds will persist through Friday morning before gradually decreasing in the afternoon. PREV DISCUSSION... /issued 253 PM CDT Thu May 7 2020/ SHORT TERM... As of 3pm...the cap remains as of forged steel across the CWFA though there are some hints of softening along the eastern edge of a theta-e ridge ahead of the main dryline which was located along the Briscoe/Hall county line and looks as if it has about as good a chance of development over anything we've seen this afternoon. This area exists betwixt the surface thermal and moist axes as discussed in classic meteorology. The atmosphere, as expected, is well mixed west and capped east and the extra thermodynamic assistance that the eastward advecting theta-e ridge can provide looks to be the best hope that storms will fire. SB/MU CAPE values have made it up to near 3kJ/kg per SPC mesoanalysis and if deep convection can initiate, large hail to 3" and winds to 70 mph appear plausible. Again, however, the cap must be broken to realize this potential. The expectation is that the window for convection is fairly short in duration. The best chance of deep convective initiation looks to be in the 21Z-23Z timeframe with storms moving eastward out of the area within a few hours of development. Out west, wind speeds in the 20s have validated the red flag warning for a few stations already with RFTI values from 3-6 observed. Some increase in the NW zones may occur later this afternoon (still westerly). Moving into this evening, a cold front, with some potential for advisory level winds in its wake, will swiftly move through the CWFA. The wind will remain up through the night into the morning hours on Friday finally tapering by Friday afternoon. LONG TERM... Temps will be cool Saturday morning as surface high pressure to our east stays just close enough to keep winds out of the east to southeast. Temperatures for Saturday will be roughly 10 or more degrees warmer ahead of another potential cold front. Models differ on the timing of the cold front with the GFS is faster than the ECMWF with timing of the front by having it push through the FA by 12Z Sunday vs the front not entering the FA until around 12Z Sunday. The NAM has a different take on it and keeps the cold front just north of the FA as the surface front remains mostly parallel with the mean upper flow. This would affect high temps on at least Sunday and possibly Monday as well. Both the GFS and ECMWF have highs in the low/mid 70s with the NAM having highs in the upper 70s/low 80s. Despite whether the front pushes through or not surface moisture is expected to increase ahead of the front as surface winds remain out of the southeast. This will lead to possible development of thunderstorms over northeastern NM Sunday afternoon/evening as a weakness develops in the upper ridge. Storms are expected to propagate southeastward inline with northwesterly upper flow. While not zero by any means, the severe threat for Monday/Tuesday remain low as shear and instability remain relatively low. The main threat from storms will be heavy rain as PWATS are progged to be 1-1.5 inches. The upper ridge will move east of the region by late Tuesday and with it any precip chances. Troughing off the west coast will place the FA under southwesterly flow aloft providing a quiet forecast through mid week. Models do hint at the possibility of another storm system by late next week. && .LUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM CDT this evening for TXZ021-022-027- 028-033. && 23/51
Hazardous weather outlook, May 7, 7:48 PM CDT, 1 hour 45 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 748 PM CDT Thu May 7 2020 TXZ021>044-090100- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 748 PM CDT Thu May 7 2020 This Hazardous Weather Outlook is for the South Plains, Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...Tonight. Hot, dry and gusty westerly winds will create elevated to critical fire weather across the western and central South Plains and southwest Texas Panhandle this evening. Where conditions are driest and winds strongest, a Red Flag Warning remains in effect until 9 pm generally west of a Whiteface to Olton to Nazareth line. A strong cold front will move through the South Plains area late tonight with the potential for sustained wind speeds in excess of 30 mph. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Sustained wind speeds in excess of 30 mph may linger into Friday morning and gradually ease into afternoon hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 7, 5:38 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
538 PM CDT THU MAY 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 4 SSW LOCO 34.67N 100.19W
05/07/2020 E1.75 INCH CHILDRESS TX TRAINED SPOTTER
&&
EVENT NUMBER LUB2000202
HWSLocal storm report, May 7, 5:42 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
542 PM CDT THU MAY 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL 16 N CHILDRESS 34.66N 100.25W
05/07/2020 E1.50 INCH CHILDRESS TX SOCIAL MEDIA
&&
EVENT NUMBER LUB2000203
HWSLocal storm report, May 7, 5:44 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
544 PM CDT THU MAY 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 4 SSW LOCO 34.67N 100.18W
05/07/2020 E2.50 INCH CHILDRESS TX TRAINED SPOTTER
&&
EVENT NUMBER LUB2000204
HWSLocal storm report, May 7, 5:47 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
547 PM CDT THU MAY 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 4 SSW LOCO 34.66N 100.18W
05/07/2020 M3.25 INCH CHILDRESS TX TRAINED SPOTTER
MEASURED WITH MICROMETER
&&
EVENT NUMBER LUB2000205
HWSLocal storm report, May 7, 5:51 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
551 PM CDT THU MAY 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 3 SW LOCO 34.69N 100.19W
05/07/2020 M2.50 INCH CHILDRESS TX SOCIAL MEDIA
&&
EVENT NUMBER LUB2000206
HWSLocal storm report, May 7, 7:30 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
730 PM CDT THU MAY 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL 9 W LOCO 34.72N 100.31W
05/07/2020 E1.00 INCH CHILDRESS TX PUBLIC
0534 PM HAIL 4 N SMITHDALE 34.65N 100.19W
05/07/2020 E1.25 INCH CHILDRESS TX TRAINED SPOTTER
0537 PM HAIL 4 SSW LOCO 34.67N 100.19W
05/07/2020 E1.75 INCH CHILDRESS TX TRAINED SPOTTER
0539 PM HAIL 16 N CHILDRESS 34.66N 100.25W
05/07/2020 E1.50 INCH CHILDRESS TX SOCIAL MEDIA
0542 PM HAIL 4 SSW LOCO 34.67N 100.18W
05/07/2020 E2.50 INCH CHILDRESS TX TRAINED SPOTTER
0544 PM HAIL 4 SSW LOCO 34.66N 100.18W
05/07/2020 M3.25 INCH CHILDRESS TX TRAINED SPOTTER
MEASURED WITH MICROMETER
0549 PM HAIL 3 SW LOCO 34.69N 100.19W
05/07/2020 M2.50 INCH CHILDRESS TX SOCIAL MEDIA
&&
EVENT NUMBER LUB2000200 LUB2000201 LUB2000202 LUB2000203 LUB2000204
LUB2000205 LUB2000206
HWSThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 12:12 AM CDT | High Wind Warning | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 12 more | 6 hr |
| May 8, 12:12 AM CDT | Wind Advisory | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 12 more | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.